Videx + Zerit??
Jul 9, 2005
I have a question about my current medications? I have been taking Videx, Zerit, and Sustiva for the last 4 years.I have done very well on the medications-I have remained undetectable and have a CD4 count of 415.I have read you should not take Videx with the Zerit.Should I insist to my doctor that I switch the regimen? Thanks
Response from Dr. Pierone
Hello and thanks for posting. You are correct to be concerned with this regimen. Studies have shown greater toxicity with the combination of Videx and Zerit. One of them (or both) should be changed. Better choices would include Viread + Epivir, Ziagen + Epivir (Epzicom), or Viread + Emtriva (Truvada). If these medications are not available in your locale, then a simple switch of Videx for Epivir would be appropriate. I would push this issue with your doctor. Good luck to you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting An Early Sign Of HIV?
- Is White Spots A Sign Of Acute HIV Infection?
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Can A Virgin Get Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.